Journal article icon

Journal article

Minimax functions on Galton-Watson trees

Abstract:

We consider the behaviour of minimax recursions defined on random trees. Such recursions give the value of a general class of two-player combinatorial games. We examine in particular the case where the tree is given by a Galton–Watson branching process, truncated at some depth 2n, and the terminal values of the level 2n nodes are drawn independently from some common distribution. The case of a regular tree was previously considered by Pearl, who showed that as n → ∞ the value of the game conv...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1017/S0963548319000403

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Oxford college:
St Cross College
Role:
Author
ORCID:
0000-0002-5103-5014
Publisher:
Cambridge University Press Publisher's website
Journal:
Combinatorics, Probability and Computing Journal website
Volume:
29
Issue:
3
Pages:
455-484
Publication date:
2019-12-06
Acceptance date:
2019-09-01
DOI:
EISSN:
1469-2163
ISSN:
0963-5483
Source identifiers:
1048669
Language:
English
Keywords:
Pubs id:
pubs:1048669
UUID:
uuid:36b8d532-627e-4e4a-8df5-422d58fb3dc1
Local pid:
pubs:1048669
Deposit date:
2019-09-02

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP